Some results on strongly nonlinear anisotropic differential equations

Tom 37 / 2010

L. Bougoffa, A. El Khalil, S. El Manouni Applicationes Mathematicae 37 (2010), 375-386 MSC: 35J25, 35J60, 35J70. DOI: 10.4064/am37-3-7

Streszczenie

The paper concerns the existence of weak solutions to nonlinear elliptic equations of the form $A(u) + g(x, u, \nabla u) = f,$ where $A$ is an operator from an appropriate anisotropic function space to its dual and the right hand side term is in $ L^{1+m}$ with $0< m< 1 $. We assume a sign condition on the nonlinear term $g$, but no growth restrictions on $u.$

Autorzy

  • L. BougoffaDepartment of Mathematics
    Faculty of Sciences
    Al-Imam University
    P.O. Box 90950
    Riyadh 11623, Saudi Arabia
    e-mail
  • A. El KhalilDepartment of Mathematics
    Faculty of Sciences
    Al-Imam University
    P.O. Box 90950
    Riyadh 11623, Saudi Arabia
    e-mail
  • S. El ManouniDepartment of Mathematics
    Faculty of Sciences
    Al-Imam University
    P.O. Box 90950
    Riyadh 11623, Saudi Arabia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek